Alert archive / California / Gale Watches in 2012
Gale Watch 7, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this gale watch at Nov 26, 2012, 3:07 AM PST. It took effect at Nov 27, 2012, 10:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 26, 2012, 3:07 AM PST (11:07 UTC)
- In effect from
- Nov 27, 2012, 10:00 PM PST
- Expired
- Nov 26, 2012, 3:02 PM PST
- In force
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
100 WHUS76 KMTR 261107 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 307 AM PST MON NOV 26 2012 ...STRONG WINDS POSSIBLE TUESDAY NIGHT AND WEDNESDAY MORNING... PZZ560-261915- /O.CAN.KMTR.SC.Y.0178.000000T0000Z-121126T1100Z/ /O.NEW.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 307 AM PST MON NOV 26 2012 ...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: NORTHWESTERLY WINDS POSSIBLY INCREASING TO 25 TO 35 KT LATE TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ570-261915- /O.CAN.KMTR.SC.Y.0178.000000T0000Z-121126T1100Z/ /O.NEW.KMTR.GL.A.0007.121128T0600Z-121128T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 307 AM PST MON NOV 26 2012 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: NORTHWESTERLY WINDS INCREASING TO 25 TO 35 KT TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ565-261915- /O.CAN.KMTR.SC.Y.0178.000000T0000Z-121126T1100Z/ /O.NEW.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 307 AM PST MON NOV 26 2012 ...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: NORTHWESTERLY WINDS POSSIBLY INCREASING TO 25 TO 35 KT LATE TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ575-261915- /O.CAN.KMTR.SC.Y.0178.000000T0000Z-121126T1100Z/ /O.NEW.KMTR.GL.A.0007.121128T1000Z-121128T1800Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 307 AM PST MON NOV 26 2012 ...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: NORTHWESTERLY WINDS INCREASING TO 25 TO 35 KT LATE TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ540-261915- /O.CAN.KMTR.SC.Y.0178.000000T0000Z-121126T1100Z/ /O.NEW.KMTR.GL.A.0007.121128T0900Z-121128T1800Z/ POINT ARENA TO POINT REYES TO 10 NM- 307 AM PST MON NOV 26 2012 ...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: NORTHWESTERLY WINDS POSSIBLY INCREASING TO 25 TO 35 KT LATE TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ545-261915- /O.NEW.KMTR.GL.A.0007.121128T1000Z-121128T1800Z/ POINT REYES TO PIGEON POINT TO 10 NM- 307 AM PST MON NOV 26 2012 ...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * WINDS: NORTHWESTERLY WINDS POSSIBLY INCREASING TO 25 TO 35 KT LATE TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ530-261915- /O.NEW.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 307 AM PST MON NOV 26 2012 ...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * WINDS: NORTHWESTERLY WINDS INCREASING TO 25 TO 35 KT LATE TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ535-261915- /O.NEW.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/ MONTEREY BAY- 307 AM PST MON NOV 26 2012 ...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * WINDS: NORTHWESTERLY WINDS INCREASING TO 20 TO 30 KT WITH GALE FORCE GUSTS WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
2 follow-up statements
426 WHUS76 KMTR 261739 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 939 AM PST MON NOV 26 2012 ...DENSE FOG IN SAN FRANCISCO BAY THROUGH NOON TODAY... ...STRONG WINDS POSSIBLE TUESDAY NIGHT AND WEDNESDAY MORNING... PZZ530-270145- /O.NEW.KMTR.MF.Y.0006.121126T1739Z-121126T2000Z/ /O.CON.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 939 AM PST MON NOV 26 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON PST TODAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * WINDS: NORTHWESTERLY WINDS INCREASING TO 25 TO 35 KT LATE TUESDAY NIGHT. * VISIBILITY: AS LOW AS A QUARTER OF A MILE THROUGH NOONTIME OVER THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ570-270145- /O.CON.KMTR.GL.A.0007.121128T0600Z-121128T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 939 AM PST MON NOV 26 2012 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. * WINDS: NORTHWESTERLY WINDS INCREASING TO 25 TO 35 KT TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ540-270145- /O.CON.KMTR.GL.A.0007.121128T0900Z-121128T1800Z/ POINT ARENA TO POINT REYES TO 10 NM- 939 AM PST MON NOV 26 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * WINDS: NORTHWESTERLY WINDS POSSIBLY INCREASING TO 25 TO 35 KT LATE TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ545-270145- /O.CON.KMTR.GL.A.0007.121128T1000Z-121128T1800Z/ POINT REYES TO PIGEON POINT TO 10 NM- 939 AM PST MON NOV 26 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * WINDS: NORTHWESTERLY WINDS POSSIBLY INCREASING TO 25 TO 35 KT LATE TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ575-270145- /O.CON.KMTR.GL.A.0007.121128T1000Z-121128T1800Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 939 AM PST MON NOV 26 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * WINDS: NORTHWESTERLY WINDS INCREASING TO 25 TO 35 KT LATE TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ560-270145- /O.CON.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 939 AM PST MON NOV 26 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * WINDS: NORTHWESTERLY WINDS POSSIBLY INCREASING TO 25 TO 35 KT LATE TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ565-270145- /O.CON.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 939 AM PST MON NOV 26 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * WINDS: NORTHWESTERLY WINDS POSSIBLY INCREASING TO 25 TO 35 KT LATE TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ535-270145- /O.CON.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/ MONTEREY BAY- 939 AM PST MON NOV 26 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * WINDS: NORTHWESTERLY WINDS INCREASING TO 20 TO 30 KT WITH GALE FORCE GUSTS WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
330 WHUS76 KMTR 262302 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 302 PM PST MON NOV 26 2012 ...STRONG WINDS EXPECTED TUESDAY NIGHT INTO WEDNESDAY AFTERNOON... PZZ570-270715- /O.NEW.KMTR.SC.Y.0179.121127T1400Z-121128T0600Z/ /O.UPG.KMTR.GL.A.0007.121128T0600Z-121128T1800Z/ /O.NEW.KMTR.GL.W.0021.121128T0600Z-121128T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 302 PM PST MON NOV 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 10 PM PST TUESDAY... ...GALE WARNING IN EFFECT FROM 10 PM TUESDAY TO 2 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM TUESDAY TO 2 PM PST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 10 PM PST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHWESTERLY WINDS ON TUESDAY INCREASING TO 15 TO 25 KT ON TUESDAY AND THEN 25 TO 35 KT TUESDAY NIGHT INTO WEDNESDAY WITH GUSTS OVER 40 KT POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-270715- /O.UPG.KMTR.GL.A.0007.121128T0900Z-121128T1800Z/ /O.NEW.KMTR.GL.W.0021.121128T1000Z-121128T2200Z/ /O.NEW.KMTR.SC.Y.0179.121127T1400Z-121128T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 302 PM PST MON NOV 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 2 AM PST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TUESDAY TO 2 AM PST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHWESTERLY WINDS 15 TO 25 KT ON TUESDAY INCREASING TO 25 TO 35 KT LATE TUESDAY NIGHT THROUGH WEDNESDAY WITH LOCAL GUSTS OVER 40 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-270715- /O.NEW.KMTR.SC.Y.0179.121127T2100Z-121128T1000Z/ /O.UPG.KMTR.GL.A.0007.121128T1000Z-121128T1800Z/ /O.NEW.KMTR.GL.W.0021.121128T1000Z-121128T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 302 PM PST MON NOV 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 2 AM PST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM TUESDAY TO 2 AM PST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHWESTERLY WINDS TUESDAY AFTERNOON OF 15 TO 25 KT INCREASING TO 25 TO 35 KT LATE TUESDAY NIGHT THROUGH WEDNESDAY WITH LOCAL GUSTS TO 40 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-270715- /O.NEW.KMTR.SC.Y.0179.121127T2100Z-121128T1200Z/ /O.UPG.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/ /O.NEW.KMTR.GL.W.0021.121128T1200Z-121128T2200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 302 PM PST MON NOV 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 4 AM PST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 2 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 2 PM PST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM TUESDAY TO 4 AM PST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT TUESDAY AFTERNOON INCREASING TO 25 TO 35 KT BY LATE TUESDAY NIGHT THROUGH WEDNESDAY WITH LOCAL GUSTS OVER 40 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-270715- /O.NEW.KMTR.SC.Y.0179.121127T2100Z-121128T1200Z/ /O.UPG.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/ /O.NEW.KMTR.GL.W.0021.121128T1200Z-121128T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 302 PM PST MON NOV 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 4 AM PST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 2 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 2 PM PST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM TUESDAY TO 4 AM PST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT TUESDAY AFTERNOON INCREASING TO 25 TO 35 KT BY LATE TUESDAY NIGHT THROUGH WEDNESDAY WITH LOCAL GUSTS OVER 40 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-270715- /O.NEW.KMTR.SC.Y.0179.121127T2100Z-121128T1200Z/ /O.UPG.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/ /O.NEW.KMTR.GL.W.0021.121128T1200Z-121128T2200Z/ MONTEREY BAY- 302 PM PST MON NOV 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 4 AM PST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 2 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 2 PM PST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM TUESDAY TO 4 AM PST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHWESTERLY WINDS INCREASING TO 20 TO 30 KT WITH GALE FORCE GUSTS WEDNESDAY MORNING. STRONGEST WINDS OVER THE OUTER AND NORTHERN PARTS OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-270715- /O.UPG.KMTR.GL.A.0007.121128T1000Z-121128T1800Z/ /O.NEW.KMTR.GL.W.0021.121128T1000Z-121128T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 302 PM PST MON NOV 26 2012 ...GALE WARNING IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHWESTERLY WINDS OF 25 TO 35 KT WITH LOCALLY HIGHER GUSTS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ530-270715- /O.UPG.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/ /O.NEW.KMTR.GL.W.0021.121128T1200Z-121128T2200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 302 PM PST MON NOV 26 2012 ...GALE WARNING IN EFFECT FROM 4 AM TO 2 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 2 PM PST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHWESTERLY WINDS INCREASING TO 25 TO 35 KT LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. LOCAL GUSTS OVER 45 KT POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale watch went out at Nov 25, 9:49 PM PST, 5 hours 18 minutes earlier.
Area forecast discussion, Nov 25, 9:49 PM PST, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
949 PM PST SUN NOV 25 2012
...WET WEATHER TO RETURN WEDNESDAY MORNING...
.DISCUSSION...AS OF 9:16 PM PST SUNDAY...NO SIGNIFICANT SHORT
TERM WEATHER UPDATES PLANNED THIS EVENING. TEMPS COOLED THIS
AFTERNOON AS THE MARINE LAYER...FOG AND ONSHORE BREEZES PERSISTED
TODAY. KMRY HAS ALREADY REPORTED 1/2 MILE FOG TONIGHT AND HALF
MOON BAY HAS A CEILING OF 300 FEET. WILL MONITOR FOG POTENTIAL
OVERNIGHT AND BE PROACTIVE WITH ANY ADVISORIES SHOULD THEY BE
NECESSARY FOR THE MONDAY MORNING COMMUTE.
MAIN WEATHER STORY WILL BE DRY AND SEASONABLE WEATHER MONDAY AND
TUESDAY. THEN MODELS HAVE BEEN VERY CONSISTENT IN BRINGING A FAST
MOVING SYSTEM IN FROM THE WEST. EXPECT A QUICK SHOT OF RAIN
STARTING EARLY WEDNESDAY MORNING...WITH STEADY RAINS ENDING BY
MIDDAY WEDS WHILE SHOWERS LINGER. ROUGH QPF ESTIMATES FROM AROUND
A HALF INCH IN THE COASTAL VALLEYS TO 1.5 INCHES IN THE HILLS FOR
THE WEDS SYSTEM. AGAIN...IT LOOKS TO BE A FAST MOVER AND COMING IN
STRAIGHT FROM THE WEST. MODELS ARE SHOWING SOME HEALTHY 925 MB
WINDS FROM THE SOUTH FROM 50-70 KTS OVER THE OCEAN AND ALONG THE
COAST. BRIEF WINDOW WHERE WIND ADVISORIES MIGHT BE NECESSARY WITH
THE FRONTAL PASSAGE ON WEDS MORNING. HOWEVER GIVEN THE LACK OF
COLD ADVECTION ITS OFTEN HARD TO MIX THOSE WINDS DOWN TO THE
SURFACE. STILL ENOUGH TIME ON OUR SIDE TO MONITOR TRENDS BEFORE
ISSUING ANY WIND HEADLINES.
AFTER THE WEDS SYSTEM...CONFIDENCE IN THE DETAILS GOES DOWN HILL
AS WEATHER PATTERN OVER THE PACIFIC WILL BE UNDERGOING A
SIGNIFICANT ADJUSTMENT WITH INFLUENCE FROM THE GULF OF ALASKA AS
WELL AS SUB-TROPICAL INJECTIONS OF ENERGY. WERE SEEING PRETTY WILD
RUN TO RUN CHANGES IN THE MODELS WITH NO CLEAR SIGNAL ON TIMING.
BUT HIGH CONFIDENCE THAT MORE RAIN WILL BE ON THE WAY LATER IN THE
WEEK AND INTO NEXT WEEKEND. RIGHT NOW LOOKS LIKE WE'LL SEE A BREAK
FOR THE BULK OF THURSDAY BUT WARM ADVECTION RAINS SHOULD REDEVELOP
IN THE NORTH BAY AS NEXT WARM FRONTAL BAND DEVELOPS OVER THE
REGION. RAIN CHANCES WILL CONTINUE INTO FRIDAY. HIGHEST QPF AND
CONFIDENCE REMAINS OVER THE NORTH BAY. WILL NEED TO KEEP THE HYPE
MACHINE IN CHECK...AS ECMWF IS NOT NEARLY AS BULLISH AS GEM AND
GFS MODELS WITH RAINFALL TOTALS. ECMWF BRINGS COLDER SOLUTIONS
WITH LOWER SNOW LEVELS IN THE SIERRA AND LESS WARM FRONTAL RAINS
WITH TAPS BACK TO THE PACIFIC. EXPECT A BROAD BRUSH FORECAST FOR
THE NEXT SEVERAL DAYS. HIGH CONFIDENCE FOR THE WEDS EVENT THEN
ONLY LOW TO MEDIUM BUT WILL FINE TUNE OVER THE NEXT SEVERAL DAYS.
HIGHER CONFIDENCE THAT FAR NORTHERN CALIFORNIA WILL SEE
SIGNIFICANT RAINFALL OVER THE NEXT 7-10 DAYS.
A SPECIAL WEATHER STATEMENT AND HAZARDOUS WEATHER OUTLOOK WERE
ISSUED TO HIGHLIGHT THE UPCOMING PATTERN CHANGE.
&&
.AVIATION...AS OF 9:40 PM PST SUNDAY...SATELLITE SHOWS LOW CLOUDS
DEVELOPING RIGHT AT THE IMMEDIATE COASTLINE TONIGHT. IFR IS FORECAST
TONIGHT.
VICINITY OF KSFO...VFR CONTINUES TONIGHT BUT LOW CLOUDS ARE FORECAST
OVERNIGHT. WINDS LIGHT DURING PERIOD. VFR WILL RETURN BY LATE
MONDAY MORNING.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...IFR FORECAST IS DEVELOPING A BIT
FASTER THAN EARLIER EXPECTED. LOW CIGS AND VSBYS ARE FORECAST
RIGHT INTO MONDAY MORNING. VFR WILL RETURN BY LATE MONDAY MORNING.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...NONE.
PUBLIC FORECAST: RWW
AVIATION/MARINE: CANEPA
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREAHazardous weather outlook, Nov 25, 9:16 AM PST, 17 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 916 AM PST SUN NOV 25 2012 CAZ006-505>513-516>518-528>530-261730- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 916 AM PST SUN NOV 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...SUNDAY AND SUNDAY NIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG PACIFIC STORM SYSTEM IS EXPECTED TO IMPACT THE AREA BY WEDNESDAY AND LAST THROUGH THE END OF THE WEEK. IT REMAINS TOO EARLY TO FOCUS ON EXACT DETAILS OF LOCATION...INTENSITY...AND TIMING...BUT THE POTENTIAL EXISTS FOR SIGNIFICANT RAINFALL AND STRONG WINDS ACROSS THE AREA. POTENTIALLY DAMAGING WINDS ARE POSSIBLE IN THE HIGH ELEVATIONS AND GALES POSSIBLE OVER THE LOCAL WATERS. CONTINUE TO MONITOR THE NATIONAL WEATHER SERVICE AND LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THIS DEVELOPING STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 3:52 AM PST | Dense Fog Advisory | MTR | Alameda, Contra Costa, Marin, Napa, City and County of San Francisco, San Mateo and 2 more | 5 hr |
| Nov 26, 9:39 AM PST | Marine Dense Fog Advisory | MTR | 2 hr | |
| Nov 26, 3:02 PM PST | Gale Warning | MTR | 47 hr | |
| Nov 26, 3:02 PM PST | Small Craft Advisory | MTR | 37 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.